Authors: Vesić, Nenad 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Basic invariants of geometric mappings
Journal: Miskolc Mathematical Notes
Volume: 21
Issue: 1
First page: 473
Last page: 487
Issue Date: 2020
Rank: M22
ISSN: 1787-2405
DOI: 10.18514/MMN.2020.2901
Abstract: 
This study is motivated by the researches in the field of invariants of geodesic and conformal mappings presented in (T. Y. Thomas, [22]), and (H. Weyl, [25]). The Thomas projective parameter and the Weyl projective tensor are generalized in this article. Generators for vector spaces of invariants of geometric mappings are obtained in here.
Keywords: invariant of mapping | affine connection | Thomas projective parameter | Weyl projective tensor | curvature tensor | affine connection
Publisher: Miskolc University Press
Project: Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

3
checked on Dec 6, 2022

Page view(s)

48
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.